# SDR DL72S961439

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178494061
- Condition: Broken
- Location: B-Hydraulic Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE B-SYS HYD FAILURE IN FLT, RETURNED SLC.  FOUND B-SYS PRESS LINE FROM PUMP TO B-PRESS MOD BROKEN.  REPLACED LINE, BOTH HYD B-PUMPS AND FILTERS.
